# SDR USAA2008121792252

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK IN VERTICAL BEAM WEB AT BS 184.0321, LBL 17, WL 233. REPAIRED VERTICAL BEAM WEB AT BS 184.0321, LBL 17, WL 233 IAW B737 SRM 53-10-08 & ENGINEERING ORDER 5312-01008.
